# SDR FDK2008F00014

- Difficulty date: October 7, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: O

## Discrepancy

DECLARED AN EMERGENCY DUE TO HYDR 2 PRESSURE AND QUANTITY WENT TO ZERO.  ALSO, HAD AILERON 2 AND RUDDER 2 FAIL IN FLIGHT.  MX REMOVED AND REPLACED EDP 2 AND SERVICED HYD.  OPS CHECKED MACH 2. (K)
